Related Questions

Ear infection cause hives?

Uncommon. There are reports of hives occurring during infections with strep throat and viruses especially in children. An ear infection from a virus could potentially trigger hives, but more likely explanations would be the antibiotics used to treat infections, or other medications like Aspirin or ibuprofen. Read more...

Can a ear infection result in hives?

Depends... Viruses can cause ear infections, and viruses can definitely cause hives. Another possibility is that if someone gets treated with antibiotics for a presumed bacterial ear infection, someone could have an allergic reaction to the antibiotics and get hives. Read more...

Is it possible for an ear infection to bring on hives?

Mycoplasma . Yes mycoplasma infection or some other viral illness may be associated with erythema multiforme. You should see your physician. Read more...
Ear causing tear :( An ear infection itself would not cause hives. However, if you are on an antibiotic you can get hives from that. If your ear infection is secondary to a virus, the virus can cause hives. Hives can be a sign of an allergic reaction which can become serious. I advise you to seek prompt medical attention. Usually, but not always the hives are mild and treated well with Benadryl (diphenhydramine) and possibly steroids. Read more...

My 13month old broke out into hives a day after 1yr check up from shots, she also had last dosage of amoxicillin from ear infection. No fever?

Allergy to amox? It is unlikely for the vaccines given at one year to cause hives. allergy to Amoxicillin may cause hives after a course was given(if this was the first time in her life. Please double check with her pediatrician. Read more...
Possible allergy. Your child probably has an allergic reaction from one of the components of the vaccinations he received. Most important thing to do would be to get him checked again so your pediatrician can report this reaction with the Vaccine Adverse Effect Reporting (VAER) system. Until then use Liquid Benadryl (diphenhydramine). Read more...
Possible Amox rxn. Hives would be unlikely from the usual 1 year shots. It is more likely from the Amoxicillin. A reaction can occur even at the end of the course or once finished. You should review other possible new exposures and discuss this all with your child's doctor. Of course, if there is any difficulty breathing or swallowing with the hives, you should take your child to the emergency room ASAP. Read more...

Baby on amoxicillan for double ear infection broke out in rash on day 7. Is this allergic reaction? Older daughter had hives on day 10. Worried.

Drug allergy. Penicillin and Amoxicillin allergy are common and the most common symptom is rash including hives. The rash can start while taking the medication or even within days after stopping it. Other reasons for hive like rashes are possible including infectious rash from strep or virus. There is a skin test for penicillin allergy that an allergist can perform if necessary to sort it out. Read more...
Unlikely. By day 7 this is probably more a reaction due to clearance of the infection. Although the Amoxicillin can increase the risk of the rash, it is not even within the time frame for a delayed type hypersensitivity reaction. Read more...

I have had 3 ear infections in 4 months, what would cause an adult to get so many so quickly?

Water. Getting the ear wet, the pool, the beach, or exposure to people that have ear infections can cause the back to back infections. Failure to adequately respond to the treatment the first time may have triggered, 2nd, 3rd. See your PCP you might be referred to an ENT specialist. Read more...